# SDR CAL960010

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14212
- Make and model: Boeing 737130
- Aircraft serial: 19029
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65464321
- Condition: Gouged
- Location: Lt Te Mid-Flap
- Part time: 65,664 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND THE LEFT WING INBOARD MID-FLAP UPPER SKIN GOUGED AT INBOARD END.  THE GOUGE APPROXIMATED AN AREA OF 1.7 INCH BY 3 INCHES.  AN EXTERNAL DOUBLER WAS INSTALLED IAW ECRA 5750-02421.  (X)
